# SDR DALA2019101605931

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 47,786 hours, 32,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE BOTTLE PRESS LOW. REMOVED AND REPLACED LEFT ENTRY DOOR SLIDE PER JOB CARD# 2561- 9004 C/W RII INSP 614338 SLIDE, EVAC, FO OFF 97-2561-9-0003 03160 ON 97-2561-9-0003 02679. (LP5779762)
